# SDR 03150307

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL600*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT EXIT SIGN AT GALLEY SERVICE DOOR PER CRJ MM 33-51-13, OPS CHECK OK.
